Pain in the hip can result from problems of the hip joint or structures surrounding the hip. The common causes include bursitis, tendinopathy, osteoarthritis, strenuous exercise, muscle pull, muscle strain, muscle sprain, obesity, and injury.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am suffering from right knee and hip pain, for more than one year. My MRI reports showed a right femoral neck stress fracture with surrounding edema and osteoid osteoma. The doctor saw my blood and MRI reports and suggested taking capsule Sunbless 60K, tablet Ezorb forte, and tablet ... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern and would like to help you with it. I have seen your reports (attachment removed to protect patient identity). You have low vitamin D levels and should continue Sunbless 60K and should also start Calcium supplements along with it. A PET (posit... Read Full »
Query: Hello doctor, I am having back pain near the spine on the right side, especially when I go downstairs or go for a walk. My back gets locked when I am standing still. There is too much pain on the right side while sitting on a hard surface. There is also nerve pain after having food sitting on the gr... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachments removed to protect patient identity). I would like to know a few more details regarding the characteristics of pain and previous history: What is the type of pain that you are having? Is it an electric shock like pain or drag... Read Full »
Query: Hi doctor,I am a 22-year-old female. My hip and leg have been in pain for about the last three months. The pain radiates from my hip to my thigh and is worse at night time when I lie on this side. It feels like I am all bruised around that area, but there is no bruise there. When I put pressure on i... Read Full »
Answer: Hello, Welcome to icliniq.com. In my opinion, you have a kind of inflammation of the fluid-filled sac on the outer aspect of the hip, which on lying gets compressed and giving you that pain. And I am not sure if you had earlier episodes of back pain or any other back-related issue. As if there is ... Read Full »
Query: Hi doctor, Since one month, I have been facing joint pain in my right leg and hip. I consulted a doctor at my native and he said that bone is worn-out at the joint. Again, when I consulted a doctor in my working place, he said that the cause of my pain is arthritis. The pain is not much. I am a 47 ... Read Full »
Answer: Hello, Welcome to icliniq.com. Can you please elaborate your problem? Which activities make the pain worse? Are you able to sit cross leg or squat down? Do you have a fever or decreased appetite or any other symptoms? Do you have any pain in other joints as well? If you have x-ray of the affected h... Read Full »
Query: Hi doctor, I have had pain in my lower stomach just above my crotch area for about seven weeks now. When I first went to my doctor with the complaint, he said I could have pulled a muscle. I have made an appointment to go back again, which he told me to do and he advised me to bring a urine sample. ... Read Full »
Answer: Hi, Welcome to icliniq.com. I feel really sorry for the pain and twinges you feel on certain positions and movements. It really is bothersome and needs attention and care. Your symptoms typically seem to be due to osteoarthritis of the hip joint and that is a medical condition of the hip joint due t... Read Full »
Query: Hi doctor,My wife is 14 weeks pregnant. Since yesterday night, she has been suffering with severe left hip pain. She is unable to stand, sit and walk comfortably. It started with mild pain before a month. The pain seems to be unbearable. I have applied the pain reliever cream and spray, but it did... Read Full »
Answer: Hello, Welcome to icliniq.com. Since your wife is pregnant, kindly visit an orthopedic surgeon for clinical evaluation as the condition can be due to multiple reasons ranging from vitamin D deficiency to transient osteoporosis of hip or referred pain from the pelvis. Do not expose your wife to x-ra... Read Full »
Query: Hello doctor, My mother is 64 years old and is suffering from several kinds of diseases e.g. BP, thyroid, sugar, cholesterol. She is taking medicines regularly as prescribed by the doctor. Her medications are Tripride 2, Altroxin 50, Stamlovita, Met XL 25, Losartan, Atorva 10 mg. Presently she... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through the provided details and treatment prescription from various doctors. (attachment removed to protect patient identity). Although, it will not be possible for me to comment on whether the treatment is right or wrong (without seeing the patient), bu... Read Full »
Query: Hi doctor, I am going to mention all of my issues together since I think they may be related to each other. I have been suffering from lower back, glute, hip pain that radiates down my legs sometimes into my heels even, for around five years. This began after a hard fall onto my right buttock, al... Read Full »
Answer: Hello, Welcome to icliniq.com. Looking at the discs in the MRI that you sent (attachment removed to protect patient identity) I do not think there is a cause of leg pain there. Degeneration of discs leads to overload and pain in the back with local radiation. Leg pain comes from disc pathology wit... Read Full »
Query: Hello doctor, I am 29 years old. My PSA is 0.93. No change in urination pattern. I have a dull pain in the groin, hips, thighs, rectum, and perineum. I masturbate frequently from the age of 15. I suffer ED for two weeks. Read Full »
Answer: Hello, Welcome to icliniq.com. ED (erectile dysfunction) is the most common problem nowadays. It is curable. Your PSA (prostate-specific antigen) is absolutely normal. ED can be psychological or organic. Psychological causes are stress, anxiety, and other life problems. Since you had good erections ... Read Full »
Query: Hello doctor, I am currently experiencing severe lower back and left hip pain and spasms. I have a history of a slight disk herniation at L5-S1 with no nerve impingement. I believe this flare-up began two weeks ago when I attended my first chiropractic visit. The pain became so severe, I broke d... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern and suggest to do the following. Take analgesics, and muscle relaxants. Apply hot packs, and Diclofenac gel locally where you feel any tenderness. Either lie in bed or stand. Sit for short durations only, less than 20 minutes at a stretch... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher